MathSciNet Relay Station
MathSciNet bibliographic data
MR1732066 57M60 (57M50)
Cooper, D.; Long, D. D. Free actions of finite groups on rational homology $3$-spheres. Topology Appl. 101 (2000), no. 2, 143–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement